Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I am getting depression due to taking of exercise

Whenever I work out, I get depressed anywhere from 2-4 hours after exercising. It is mostly physical--uncontrollable crying and suicidal thoughts without any negative thoughts about myself. If I exercise consistently over the course of a week or more, my depression becomes more permanent and more psychological. I ve tried many forms of therapy and while they may help with the psychological aspects, they do not help with the crying and suicidal thoughts that come after exercising. I ve been on Wellbutrin (no other antidepressant works for me) for a year and a half and it helps my exercise-induced depression about half the time. None of my psychologists or psychiatrists have heard of this situation or know what would cause it other than a major chemical problem, and a majority of them have recommended some type of brain scan but I can t afford it because I don t have health insurance. Does anybody have any idea what this might be or what might help?
Asked On : Sun, 15 Aug 2010
Answers:  2 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hang out with your friends that work out

And don't work out 2-4 hours, that causes massive damage to your body

I'm a retired marine and we never work out for that much,
your body needs time to repair itself
Answered: Fri, 3 Sep 2010
  Anonymous's Response
welcome to health care magic
if you dont mind please work out on the causing factors..stop doing rigrous exercises for 20 days,,follow simple day routine,,,inspite of doing exercise go for breathing exercises ,,yoga,,kapal bhati,anulom vilom,,various asanas can lead better then your work out,,,for free diet chart please mail me at
take care
Answered: Thu, 6 Oct 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor